# SDR 2017FA0000254

- Difficulty date: June 19, 2017
- Submitted: June 19, 2017
- Operation: General aviation
- Aircraft: N101SA
- Make and model: Piper PA-34-200
- Aircraft serial: 347350012
- Aircraft time: 3,399 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67040012
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRUNNION BROKE ON TOUCHDOWN. OWNER STATED THIRD TRUNNION REPLACED IN LAST THREE YEARS WITH SAME RESULTS.
